# SDR SWAA2022012885428

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AREAS OF DELAMINATION; 1 HAS MATERIAL MISSING ON L/H WING L/E PANEL #521DB / REPAIRED DELAMINATION ON L/H WING LOWER L/E PANEL 521DB IAW SRM 57-41-01-2R-1 PARA 4E TABLE 202; IAW SRM 51-70-05-2R-0
